Hà Huy Bảng


GS. TSKH. NCVCC

Phòng Giải tích toán học
Hướng nghiên cứu: Giải tích Fourier, Bất đẳng thức, không gian hàm


Liên hệ
Phòng làm việc: 505, Nhà A6
Điện thoại: +84 24 38361121 /505
Email: hhbang AT math.ac.vn

Lý lịch khoa học
Quá trình đào tạo:

  • 1982: Tốt nghiêp Đại học tổng hợp quốc gia Rostov, liên bang Nga
  • 1988: Bảo vệ Luận án Tiến sĩ tại Viện Toán học, Viện hàm lâm Khoa học và Công nghệ Việt Nam
  • 1995: Bảo vệ Luận án Tiến sĩ Khoa học tại Viện Toán Steklov, Viện Hàn lâm Khoa học Liên bang Nga
  • 1996: Phong PGS
  • 2003: Phong GS


Các vị trí công tác đã qua: Phó tổng biên tập Acta Vietnamica Mathemaica

DANH SÁCH CÔNG TRÌNH

Danh sách trong Mathscinet

Danh sách gần đây
1Sa Thi Lan Anh, Phan Thi Ha Trang, Trieu Quynh Trang, Hà Huy Bảng, Unparticle Effects on Axion-Like Particles Production in e^+e^− Collisions, International Journal of Theoretical Physics, 57 (2018), pp 2015–2021.SCI(-E); Scopus.
2Hà Huy Bảng, Vu Nhat Huy, Local Spectral Formula for Integral Operators on \(L_{p}({\mathbb T})\), Vietnam Journal of Mathematics, 45 (2017), 737–746, Scopus.
3Hà Huy Bảng, On a theorem of F. Riesz, Acta Mathematica Hungarica, 148 (2016), 360–369, SCI(-E); Scopus.
4Hà Huy Bảng, Vu Nhat Huy, Paley-Wiener theorem for functions in L_p(R^n). Integral Transforms and Special Functions 27 (2016), 715–730, SCI(-E); Scopus.
5Hà Huy Bảng, Vu Nhat Huy, A Study of the Sequence of Norm of Derivatives (or Primitives) of Functions Depending on Their Beurling Spectrum, Vietnam Journal of Mathematics, 44 (2016), 419–429,Scopus.
6Hà Huy Bảng, Vu Nhat Huy, A Bohr-Nikolskii inequality, Integral transforms and special functions, 27 (2016), 55 – 63, SCI(-E); Scopus.
7Hà Huy Bảng, Vu Nhat Huy, A Study of Behavior of the Sequence of Norm of Primitives of Functions in Orlicz Spaces Depending on Their Spectrum, Tokyo Journal of Mathematics, 38 (2015), 283-308, SCI(-E), Scopus.
8Hà Huy Bảng, Vu Nhat Huy, Some Extensions of the Kolmogorov–Stein Inequality, Vietnam Journal of Mathematics, 43 (2015), 173 -179,Scopus.
9Hà Huy Bảng, Vu Nhat Huy, The Paley–Wiener Theorem in the Language of Taylor Expansion Coefficients,  Doklady Mathematics, Vol. 86 (2012), 677 -- 680, SCI(-E); Scopus.
10Hà Huy Bảng, V. N. Huy, Studying behavior for sequence of norms of primitives of functions depending on their spectrum (in Russian),  Daklady Mathematics  440 (2011), 456 -- 458.
11Hà Huy Bảng, V. N. Huy, Behavior of the sequence of norms of primitives of a function in Orlicz spaces,  East Journal on Approximations  17 (2011), 127 -- 136.
12Hà Huy Bảng, V. N. Huy, New results concerning the Bernstein-Nikol'skii inequality, In:  Advances in Math. Research 16 (2011), 177 -- 191.
13Hà Huy Bảng, Nguyễn Văn Hoàng, and V. N. Huy, Some properties of Orlicz-Lorentz spaces, Acta Mathematica Vietnamica 36 (2011), 145 -- 167, Scopus.
14Hà Huy Bảng, Nguyễn Văn Hoàng, and V. N. Huy, Best constants for the inequalities between equiavalent norms in Orlicz spaces,  Bulletin of the Polish Academy of Sciences, Mathematics  59 (2011), 165 -- 174.
15Hà Huy Bảng, B. V. Huong, Behavior of the sequence of norms of primitives of a function in Lorentz spaces, Vietnam Journal of Mathematics 38 (2010), 425 -- 433, Scopus.
16Hà Huy Bảng, V. N. Huy, Behavior of the sequence of norms of primitives of a function,  J. Approx. Theory, 162 (2010), 1178- 1186.
17Hà Huy Bảng, Mai Thi Thu, A Gagliardo-Nirenberg inequality for Orlicz and Lorentz spaces on $\Bbb R^n_+$, Vietnam J. Math. 35 (2007),  415 - 427.
18Hà Huy Bảng, N. M. Cong, Bernstein-Nikolskii type inequality in Lorentz spaces and related topics. Vladikavkazskii Mat. J. 7 (2005), 17 - 27.
19Hà Huy Bảng, N. M. Cong, Generalizations of the Riesz convergence theorem for Lorentz spaces. Acta Math. Hungar. 106 (2005), 331 - 341.
20Hà Huy Bảng, Mai Thi Thu, A Gagliardo-Nirenberg inequality for Orlicz spaces, East J. Approx. 10 (2004), N03, 371 - 377.
21Hà Huy Bảng, Mai Thi Thu, A property of entire functions of exponential type for Lorentz spaces, Vietnam. J. Math. 32 (2004), 219 - 225.
22Hà Huy Bảng, Mai Thi Thu, A Landau-Kolmogorov inequality for Lorentz spaces, Tokyo J. Math. 27 (2004), N01, 13 - 19.
23Hà Huy Bảng, Theory of Orlicz spaces (in Vietnamese) - Lý thuyết không gian Orlicz, NXB Đại học Quốc gia Hà Nội, 2003, 385 trang.
24Hà Huy Bảng, Mai Thi Thu, A Landau-Kolmogorov inequality for Orlicz spaces, J. Inequal. Appl. 7 (2002), 663 - 672.
25Hà Huy Bảng, H. M. Giao, On the Kolmogorov Inequality for M Φ -Norm, Appl. Anal. 81 (2002), 1 - 11.
26Hà Huy Bảng, An inequality of Bohr and Favard for Orlicz spaces. Bull. Polish Acad. Sci. Math. 49 (2001), 381 - 387.
27Hà Huy Bảng, The Riesz theorem for the spaces $N_{\phi}$  and its applications. Dokl. Akad. Nauk 377 (2001), 746 - 748 (in Russian).
28Hà Huy Bảng, Investigation of the properties of functions in the space N_{\phi}-depending on the geometry of their spectrum. (Russian) Dokl. Akad. Nauk 374 (2000), 590 - 593.
29Hà Huy Bảng, Absolutely representing systems of exponents in a class of analytic functions. In: Recent Problems in Mathematical Analysis, Gingo, Rostov-on-Don, 2000, 146 - 155.
30Hà Huy Bảng, Truong Van Thuong, Density of a collection of functions in N_{\phi}-spaces. J. Math. Sci. Univ. Tokyo 7 (2000), 311 - 324.
31Hà Huy Bảng, On an inequality of Bohr and Favard. East J. Approximations. 6 (2000), 385 - 395.
32Hà Huy Bảng, H. M. Le, An inequality of Kolmogorov and Stein, Bull. Austral. Math. Soc. 61 (2000), 153 - 159.
33Hà Huy Bảng, Nonconvex caces of the Paley-Wiener-Schwartz theorem. In: Proceedings of the 5th Conference for Vietnamese Mathematicians, Science and Technics Publishers, Hanoi 1999, 15 - 30.
34Hà Huy Bảng, Hoang Mai Le, On the Kolmogorov-Stein inequality. J. Inequal. Appl. 3 (1999), 153 - 160.
35Hà Huy Bảng, Hoang Mai Le, Note on the Kolmogorov-Stein inequalityVietnam. J. Math. 26 (1998), 363 - 366.
36Hà Huy Bảng, The Paley-Wiener-Schwartz theorems for nonconvex domains. In: Proceedings of the Conference "Functional Analysis and Global Analysis'', Springer, 1997, 14 - 30.
37Hà Huy Bảng, Spectrum of functions in Orlicz spaces. J. Math. Sci. Univ. Tokyo 4 (1997), 341 - 349.
38Hà Huy Bảng, Separability of Sobolev-Orlicz spaces of infinite order. Mat. Zametki 61 (1997), 141 - 143. English transl.: Math. Notes 61 (1997), 118 - 120.
39Hà Huy Bảng, Properties of functions in Orlicz spaces in the connection with geometry of their spectrum. Russian Izvestija Akad. Nauk, 61 (1997), 133 - 168. English transl.: Izvestiya: Mathematics 61 (1997), 399 - 434.
40Hà Huy Bảng, A study of the properties of functions depending on the geometry of their spectrum. Russian Doklady Akad. Nauk 355 (1997), 740 - 743. English transl.: Doklady Mathematics 56 (1997), 610 - 613.
41Hà Huy Bảng, Embedding theorems for the Sobolev-Orlicz spaces of infinite order. Russian Doklady Akad. Nauk 354 (1997), 316 - 319. English transl.: Doklady Mathematics 55 (1997), 77 - 380.
42Hà Huy Bảng, Nonconvex cases of the Paley-Wiener-Schwartz theorems. Russian Doklady Akad. Nauk 354 (1997), 165 - 168. English transl.: Doklady Mathematics 55 (1997), 353 - 355.
43Hà Huy Bảng, The existence of a point spectral radius of pseudodifferential operators. Russian Doklady Akad. Nauk 348 (1996), N06, 740 - 742. English transl.: Doklady Mathematics 53 (1996), 420 - 422.
44Hà Huy Bảng, A remark on the Kolmogorov-Stein inequality. J. Math. Analysis Appl. 203 (1996), 861 - 867.
45Hà Huy Bảng, Theorems of the Paley-Wiener-Schwartz type. Trudy Mat. Inst. Steklov 214 (1996), 298 - 319. English transl.: Proc. Steklov Inst. Math. 214 (1996), 291 - 311.
46Hà Huy Bảng, A remark on differential operators of infinite order. Acta Math. Vietnam. 21 (1996), 289 - 294.
47Hà Huy Bảng, Change of variables in Sobolev-Orlicz spaces of infinite order. Mat. Zametki 57 (1995), N03, 331 - 337. English transl.: Math. Notes 57 (1995), N03, 235 - 239.
48Hà Huy Bảng, Asymptotic behavior of the sequence of norms of derivatives. J. Math. Sci. Univ. Tokyo 2 (1995), 611 - 620.
49Hà Huy Bảng, An algebra of pseudodifferential operators. Mat. Sbornik 186(1995), N07, 3 - 14, English transl.: Sbornik: Mathematics 186 (1995), 929 - 940.
50Hà Huy Bảng, A property of entire functions of exponential type. Analysis 15 (1995), 17 - 23.
51Hà Huy Bảng, On the Bernstein - Nikolsky inequality II. Tokyo J. Math. 18 (1995), 123 - 131.
52Hà Huy Bảng, Functions with bounded spectrum. Trans. Amer. Math. Soc. 347 (1995), 1067 - 1080.
53Hà Huy Bảng, Inequalities of the Bernstein - Nikolsky type and their applications. Dr. Sc. Thesis, Steklov Inst. Math., Moscow, 1994, 269 p. (in Russian).
54Hà Huy Bảng, A remark on the Bernstein - Nikolsky inequality. Acta Math. Vietnam. 19 (1994), 71 - 78.
55Hà Huy Bảng, M. Morimoto, The sequence of Luxemburg norms of derivatives. Tokyo J. Math. 17 (1994), 141 - 147.
56Hà Huy Bảng, Remarks on a property of infinitely differentiable functions. Bull. Polish Akad. Sci. 40 (1993), 197 - 206.
57Tran Duc Van, Hà Huy Bảng, R., Gorenflo, On Sobolev - Orlicz spaces of infinite order for a full Euclidean space. Analysis 11 (1991), 67 - 81.
58Hà Huy Bảng, Mitsuo MORIMOTO, On the Bernstein - Nikolsky inequality. Tokyo J. Math. 14 (1991), 231 - 238.
59Hà Huy Bảng, Nontriviality of Sobolev spaces of infinite order for a full Euclidean space. Sibirskii Mat. J. 31 (1990), 208 - 213. English transl.: Siberian Math. J. 31 (1990), 176 - 180 (in Russian).
60Hà Huy Bảng, A property of infinitely differentiable functions. Proc. Amer. Math. Soc. 108 (1990), 73 - 76.
61Tran Duc Van, Hà Huy Bảng, On the solvability of nonlinear differential equations of infinite order in unbounded domains. Dokl. Akad. Nauk USSR 305 (1989), 48 - 51. English transl.: Soviet Math. Dokl. 39 (1989), 268 - 271.
62Hà Huy Bảng, Imbedding theorems for Sobolev spaces of infinite order. Acta Math. Vietnam. 14 (1989),17 - 29.
63Hà Huy Bảng, On imbedding theorems for Sobolev spaces of infinite order. Mat. sbornik 178 (1988), 115 - 127. English transl.: Math. USSR Sbornik 64 (1989), 115 - 127.
64Hà Huy Bảng, Certain imbedding theorems for the spaces of infinite order of periodic functions. Mat. Zametki 43 (4)(1988), 509 - 517. English transl.: Math. Notes 43 (1988), 293 - 298.
65Hà Huy Bảng, Some problems of the theory of functional spaces of infinite order. Ph. D. Thesis, Hanoi Inst. Math., 1987, 115 p. (in Vietnamese).
66Hà Huy Bảng, Ju. F. Korobeinik, On a generalization of the Polya theorem. Mat. Anal. i Prilozen, 19, Izdat. Rostov-on-Don, 1987, 37 - 46 (in Russian).
67Hà Huy Bảng, On the applicability for differential operators of infinite order, Acta Math. Vietnam. 12 (1987), 67 - 73 (in Russian).
68Hà Huy Bảng, Absolutely convergent sums of polynomials of exponents. Acta Math. Vietnam. 11 (1986),  253 - 267 (in Russian).
69Hà Huy Bảng, On nontriviality of Sobolev-Orlicz classes and spaces of infinite order on the line. Mat. Zametki 39 (1986), 453 - 459 (in Russian).
70Hà Huy Bảng, On nontriviality of the weighted Sobolev-Orlicz classes and spaces of infinite order on the line. In: Proceedings of 3th VMC, Hanoi, 2 (1985), 315 - 319 (in Vietnamese).
71Hà Huy Bảng, Ju. F. Korobeinik, The applicability of composite differential operators of infinite order to certain classes of exponential functions. Izvestija Vuzov, Ser. Mat. 7 (1982), 83 - 85 (in Russian).
72Hà Huy Bảng, Applicability of infinite-order composite differential operators with constant coefficients. Izvestija Severo - Kavkaz Nauchn Tsentra Vysshei Shkoly, Ser. Mat. 2 (1982), 20 - 23 (in Russian).
Tiền ấn phẩm
1IMH20181104, Hà Huy Bảng, Vu Nhat Huy, A Bohr-Nikol’skii inequality for weighted Lebesgue spaces.